Scientific Program: Schedule at a Glance

Slot Code Time Duration
AM1 8:30AM - 10:30AM 2 hours
AM2 11:00AM - 12:30PM 1.5 hours
PM1 2:00PM - 3:30PM 1.5 hours
PM2 4:00PM - 6:00PM 2 hours

  SE    ST    HS    AS    OS    PS    IWG  

PV - Poster Viewing Session
Lect
- Section Lecture
BZ Meeting - Section Business Meeting

No oral presentations are held in parallel with PV, as reflected in the timetable
Double click on the Session Code to view the presentation order within the timeslot.

Day 1 -- Tuesday, August 11, 2009
Room:301302303304305306307308309310311312313314Concourse
AM1ST02-01SE68PS11OS08HS03AS19OS03-AS21PS10ST09AS20AS07HS09SE57SE52 
AM2 ST02-01 & ST06 SE68PS11OS08HS03AS19OS03-AS21PS10ST09AS20AS07HS10SE59SE52 
PM1
Welcome Ceremony, Axford Lectures, and AGM @ Theatre, SUNTEC Level 2
 
PM2 
Day 2 -- Wednesday, August 12, 2009
Room:301302303304305306307308309310311312313314Concourse
AM1ST11SE66PS11OS13HS14AS11IWG09PS06ST12AS05AS15HS21SE53  
AM2ST11SE66PS11OS13HS14AS11IWG10PS06ST12AS05AS15HS03SE53SE61 
Lunch ST Bz Meeting       HS BZ Meeting                    
PM1ST Lect SE66PS01OS01HS Lect AS11IWG10PS17OS14AS05AS15PS05-IWG02SE53SE61 
PM2 SE60PS01OS01 AS11IWG09PS17OS14AS05AS15PS05-IWG02SE54SE61 PV - HS, ST, IWG 
Day 3 -- Thursday, August 13, 2009
Room:301302303304305306307308309310311312313314Concourse
AM1ST04SE55PS08OS07HS15AS11IWG03PS17ST07AS08AS02ST18SE54SE51 
AM2ST04SE55PS08OS07HS15AS03IWG03PS09-15ST07AS08 ST18SE54SE51 
Lunch       OS Bz Meeting   AS Bz Meeting                  
PM1ST04SE55PS08OS Lect HS08AS Lect IWG01-04PS09-15ST07  ST18SE67SE51 
PM2ST04SE55PS08 HS08AS08 Special MeetingIWG01-04PS09-15ST13 HS29ST20SE67SE51PV - AS, OS 
Day 4 -- Friday, August 14, 2009
Room:301302303304305306307308309310311312313314Concourse
AM1ST14SE55PS08OS10HS13AS17IWG07PS16ST08AS10OS09HS19 SE65 
AM2ST14SE55PS12OS10HS04AS17IWG07PS16ST08AS10OS09HS19SE69SE64 
Lunch   SE Bz Meeting PS Bz Meeting                        
PM1ST14SE Lect PS Lect OS10HS06AS17IWG06ST17ST08AS10OS09HS17   
PM2ST15  OS12HS06 IWG06ST17ST08AS10OS05HS30  PV - PS, SE 
Day 5 -- Saturday, August 15, 2009
Room:301302303304305306307308309310311312313314Concourse
AM1ST15SE58PS07OS15HS28AS16PS14PS12ST10AS10AS12HS31 SE56 
AM2ST05SE58PS07OS06HS12 & HS18AS16PS14PS12ST10AS14AS13HS31 & HS20 SE56 
PM1ST05SE58PS07OS04HS07AS16PS14PS02ST03AS14AS13HS22   
PM2ST05  OS04HS07AS16ST discussion PS02ST03AS14AS13HS22 & HS16